Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A correction to: ``Arens regularity and the algebra of double multipliers'' [Proc. Amer. Math. Soc. 81 (1981), no. 2, 293-298; MR0593474 (81m:46065)]


Author: B. J. Tomiuk
Journal: Proc. Amer. Math. Soc. 91 (1984), 171
MSC: Primary 46H20
DOI: https://doi.org/10.1090/S0002-9939-1984-0735587-3
Original Article: Proc. Amer. Math. Soc. 81 (1981), 293-298.
MathSciNet review: 735587
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H20

Retrieve articles in all journals with MSC: 46H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0735587-3
Article copyright: © Copyright 1984 American Mathematical Society